# SDR A6WA200740612

- Difficulty date: November 8, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 9,903 hours, 9,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1996
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED SMOKE CARGO WARNING MESSAGE FOR 5-10 SECONDS.  INSPECTED CARGO COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS IAW 26-15-01, OPS CHECK GOOD.
